Sur les espaces homogènes modèles de variétés compactes

Yves Benoist; François Labourie

Publications Mathématiques de l'IHÉS (1992)

  • Volume: 76, page 99-109
  • ISSN: 0073-8301

How to cite


Benoist, Yves, and Labourie, François. "Sur les espaces homogènes modèles de variétés compactes." Publications Mathématiques de l'IHÉS 76 (1992): 99-109. <>.

author = {Benoist, Yves, Labourie, François},
journal = {Publications Mathématiques de l'IHÉS},
keywords = {homogeneous model spaces; compact quotients},
language = {fre},
pages = {99-109},
publisher = {Institut des Hautes Études Scientifiques},
title = {Sur les espaces homogènes modèles de variétés compactes},
url = {},
volume = {76},
year = {1992},

AU - Benoist, Yves
AU - Labourie, François
TI - Sur les espaces homogènes modèles de variétés compactes
JO - Publications Mathématiques de l'IHÉS
PY - 1992
PB - Institut des Hautes Études Scientifiques
VL - 76
SP - 99
EP - 109
LA - fre
KW - homogeneous model spaces; compact quotients
UR -
ER -


  1. [Bo] A. BOREL, Compact Clifford-Klein forms of symmetric spaces, Topology 2 (1963), 111-122. Zbl0116.38603MR26 #3823
  2. [Bou] N. BOURBAKI, Groupes et Algèbres de Lie, Chapitres 4, 5 et 6, Masson, 1981. Zbl0483.22001
  3. [Go] W. M. GOLDMAN, Non standard Lorentz space forms, Jour. Diff. Geom., 21 (1985), 301-308. Zbl0591.53051MR87h:53093
  4. [He] S. HELGASON, Differential Geometry, Lie Groups and Symmetric Spaces, Academic Press, 1978. Zbl0451.53038
  5. [Ki] A. KIRILLOV, Éléments de la théorie des représentations, Mir, 1974. MR52 #14134
  6. [Ko1] T. KOBAYASHI, Proper action on a homogeneous space of reductive type, Math. Ann., 285 (1989), 249-263. Zbl0662.22008MR90k:22012
  7. [Ko2] T. KOBAYASHI, A necessary condition for the existence of a uniform lattice, Duke Math. Jour., to appear. 
  8. [K-O] T. KOBAYASHI, K. ONO, Note on Hirzebruch's proportionality principle, Jour. Fac. Sc. Univ. Tokyo, 37 (1990), 71-87. Zbl0726.57019MR91f:32037
  9. [Ku] R. S. KULKARNI, Proper actions and pseudo-Riemannian space forms, Adv. in Math., 40 (1981), 10-51. Zbl0462.53041MR84b:53047
  10. [Wa] G. WARNER, Harmonic Analysis on semi-simple Lie groups 1, Springer Verlag, 1972. Zbl0265.22020

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.